MAUDE Adverse Event Report: SIESTA MEDICAL, INC. ENCORE SYSTEM; INTRAORAL DEVICE FOR SNORING AND SLEEP APNEA

SIESTA MEDICAL, INC. ENCORE SYSTEM; INTRAORAL DEVICE FOR SNORING AND SLEEP APNEA
Model Number FG0002
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Skin Infection (4544)
Date of Event 04/10/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The physician treated the patient with a hyoid suspension using the encore system.The patient later developed an infection in the upper incision site of the bone anchor placement.The patient was given a course of antibiotics and a layered closure was made to isolate the infection.

Brand Name
ENCORE SYSTEM
Common Device Name
INTRAORAL DEVICE FOR SNORING AND SLEEP APNEA
Manufacturer (Section D)
SIESTA MEDICAL, INC.
101 church st.
suite 3
los gatos CA 90030
Manufacturer (Section G)
SIESTA MEDICAL, INC.
101 church st.
suite 3
los gatos CA 90030
Manufacturer Contact
michael kolber
101 church st.
suite 3
los gatos, CA 90030
4083209424
MDR Report Key25124767
Report Number3008792120-2026-00001
Device Sequence Number21506500
Product Code ORY
UDI-Device Identifier00862211000206
UDI-Public(01)00862211000206(17)250930(10)1244
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K213159
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFG0002
Device Lot Number1244
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2026
Initial Report FDA Received Date05/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown